# SDR DL72S991438

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409DA
- Make and model: Boeing 727232
- Aircraft serial: 21153
- System (JASC): 2420 · AC Generation System
- Part: Switch
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF APPROX 3000 FT, GEN NR 2 BKR AND FIELD LIGHT ON.  RAN POM PROCEDURES AND RETURNED TO BOS.  REPLACED NR 2 ENG GEN RESIDUAL VOLTAGE SWITCH.
